Anti-dissipative schemes for advection and application to Hamilton-Jacobi-Bellmann equations

Abstract : We propose two new antidiffusive schemes for advection (or linear transport), one of them being a mixture of Roe's Super-Bee scheme and of the "Ultra-Bee" scheme. We show how to apply these schemes to treat time-dependent first order Hamilton-Jacobi-Bellman equations with discontinuous initial data, possibly infinitely-valued. Numerical tests are proposed, in one and two space dimensions, in order to validate the methods.
Type de document :
Article dans une revue
Journal of Scientific Computing, Springer Verlag, 2007, 30 (1), pp.1-33. 〈10.1007/s10915-005-9017-0〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00878221
Contributeur : Aurélien Arnoux <>
Soumis le : lundi 4 novembre 2013 - 13:39:17
Dernière modification le : mercredi 21 mars 2018 - 18:56:46

Lien texte intégral

Identifiants

Collections

Citation

Olivier Bokanowski, Hasnaa Zidani. Anti-dissipative schemes for advection and application to Hamilton-Jacobi-Bellmann equations. Journal of Scientific Computing, Springer Verlag, 2007, 30 (1), pp.1-33. 〈10.1007/s10915-005-9017-0〉. 〈hal-00878221〉

Partager

Métriques

Consultations de la notice

255